MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Fever (1858); Vomiting (2144); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As alleged, post implant of a ventrio st mesh, the patient experienced adverse events including swelling in the abdomen, fever, vomiting, discomfort, fluid collection around the prosthesis and subsequently underwent mesh explant, which reportedly what "stuck to the intestines." based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies adhesion formation as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 152 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per ansm report provided (b)(4).As reported, on (b)(6) 2022 the patient was implanted with a ventrio st mesh and on (b)(6) 2022 the mesh was explanted.Description of incident: after implantation, various symptoms appeared: enormous swelling in the abdomen, fever, vomiting, discomfort.An ultrasound scan revealed a large collection of fluid around the prosthesis.Current patient status: surgery to remove the prosthesis, which was stuck to the intestines.Suturing of the hernia.Significant abdominal pain and intestinal disorders since that day.Clear decrease in physical activity.Actions taken in the healthcare facility to treat the patient: nr.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24380536
Report Number1213643-2026-00176
Device Sequence Number16017002
Product Code FTL
UDI-Device Identifier00801741031533
UDI-Public(01)00801741031533(17)220528(10)HUEQ0940
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Catalogue Number5950040
Device Lot NumberHUEQ0940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown